MAUDE Adverse Event Report: ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP 46ODX40ID; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP 46ODX40ID; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported after grinding the acetabulum with a 45mm acetabular file, a 46mm trial cup was used to try out the mold, which was the right size.After using the 46mm cup and implanting the acetabular cup prosthesis, it was found that the cup could not be tightened and could not provide the initial stability, and finally the 48mm cup was used and implanted into the acetabulum, which provided good initial stability.There was a thirty-five-minute (35) delay, and no patient harm or impact was reported.Surgical technique of the product was not utilized.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6.Visual examination of the returned product identified no visible damage to the porous of the device.The inner radius of the device had scuffing.The od was checked per the attached print and found in conformance.The spherical radius is checked 100% at manufacturing.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
M2A-MAGNUM PF CUP 46ODX40ID
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19529204
Report Number0001825034-2024-01584
Device Sequence Number15373783
Product Code LPH
UDI-Device Identifier00880304993471
UDI-Public(01)00880304993471(17)310311(10)167550
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberUS157846
Device Lot Number167550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight50 KG